Alert archive / Kentucky / Wind Advisories in 2017
Wind Advisory 1, NWS Paducah, KY
NWS Paducah, KY issued this wind advisory at Jan 9, 2017, 7:23 PM CST for 4 states. It took effect at Jan 10, 2017, 6:00 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 9, 2017, 7:23 PM CST (01:23 UTC)
- In effect from
- Jan 10, 2017, 6:00 AM CST
- Expired
- Jan 10, 2017, 6:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Paducah, KY
All 58 counties
Alexander County, IL, Edwards County, IL, Franklin County, IL, Gallatin County, IL, Hamilton County, IL, Hardin County, IL, Jackson County, IL, Jefferson County, IL, Johnson County, IL, Massac County, IL, Perry County, IL, Pope County, IL, Pulaski County, IL, Saline County, IL, Union County, IL, Wabash County, IL, Wayne County, IL, White County, IL, Williamson County, IL, Gibson County, IN, Pike County, IN, Posey County, IN, Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Ballard County, KY, Caldwell County, KY, Calloway County, KY, Carlisle County, KY, Christian County, KY, Crittenden County, KY, Daviess County, KY, Fulton County, KY, Graves County, KY, Henderson County, KY, Hickman County, KY, Hopkins County, KY, Livingston County, KY, Lyon County, KY, Marshall County, KY, McCracken County, KY, McLean County, KY, Muhlenberg County, KY, Todd County, KY, Trigg County, KY, Union County, KY, Webster County, KY, Bollinger County, MO, Butler County, MO, Cape Girardeau County, MO, Carter County, MO, Mississippi County, MO, New Madrid County, MO, Perry County, MO, Ripley County, MO, Scott County, MO, Stoddard County, MO, Wayne County, MO
The radar
The Paducah radar (KPAH), 43 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.4 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2330 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 184 m²/s²
- 0-3 km storm-relative helicity
- 300 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
400 WWUS73 KPAH 100123 NPWPAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PADUCAH KY 723 PM CST MON JAN 9 2017 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-101030- /O.NEW.KPAH.WI.Y.0001.170110T1200Z-170111T0000Z/ JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF MOUNT VERNON, FAIRFIELD, ALBION, MOUNT CARMEL, PINCKNEYVILLE, WEST FRANKFORT, MCLEANSBORO, CARMI, CARBONDALE, MURPHYSBORO, HERRIN, HARRISBURG, SHAWNEETOWN, JONESBORO, VIENNA, GOLCONDA, ELIZABETHTOWN, CAIRO, MOUND CITY, METROPOLIS, FORT BRANCH, PETERSBURG, POSEYVILLE, EVANSVILLE, BOONVILLE, ROCKPORT, HICKMAN, CLINTON, BARDWELL, WICKLIFFE, PADUCAH, MAYFIELD, SMITHLAND, BENTON, MURRAY, MARION, EDDYVILLE, CADIZ, PRINCETON, MORGANFIELD, DIXON, MADISONVILLE, HOPKINSVILLE, HENDERSON, OWENSBORO, CALHOUN, GREENVILLE, ELKTON, PERRYVILLE, MARBLE HILL, CAPE GIRARDEAU, JACKSON, PIEDMONT, VAN BUREN, DONIPHAN, POPLAR BLUFF, BLOOMFIELD, SIKESTON, CHARLESTON, AND NEW MADRID 723 PM CST MON JAN 9 2017 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A WIND ADVISORY, WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY. * TIMING...SOUTHERLY WINDS WILL INCREASE AS WE HEAD INTO THE DAY TUESDAY. THE WINDY CONDITIONS WILL LAST THROUGH TUESDAY AFTERNOON. * WINDS...SOUTHERLY WINDS FROM 20 TO 30 MPH WILL GUST TO AROUND 40 MPH AT TIMES. * IMPACTS...THE WINDS WILL CAUSE TRAVEL DIFFICULTIES...ESPECIALLY TO HIGH PROFILE VEHICLES TRAVELING ON EAST-WEST ORIENTED ROADWAYS. ALSO...LOOSE OUTDOOR OBJECTS MAY GET BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO REACH 30 MPH OR GREATER FOR LONGER THAN ONE HOUR...OR WIND GUSTS ARE EXPECTED TO REACH 40 MPH FOR ANY DURATION. && $$ MEFFERT
3 follow-up statements
098 WWUS73 KPAH 100917 NPWPAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PADUCAH KY 317 AM CST TUE JAN 10 2017 ...VERY GUSTY WINDS ARE EXPECTED TODAY... ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-102000- /O.CON.KPAH.WI.Y.0001.170110T1200Z-170111T0000Z/ JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF MOUNT VERNON, FAIRFIELD, ALBION, MOUNT CARMEL, PINCKNEYVILLE, WEST FRANKFORT, MCLEANSBORO, CARMI, CARBONDALE, MURPHYSBORO, HERRIN, HARRISBURG, SHAWNEETOWN, JONESBORO, VIENNA, GOLCONDA, ELIZABETHTOWN, CAIRO, MOUND CITY, METROPOLIS, FORT BRANCH, PETERSBURG, POSEYVILLE, EVANSVILLE, BOONVILLE, ROCKPORT, HICKMAN, CLINTON, BARDWELL, WICKLIFFE, PADUCAH, MAYFIELD, SMITHLAND, BENTON, MURRAY, MARION, EDDYVILLE, CADIZ, PRINCETON, MORGANFIELD, DIXON, MADISONVILLE, HOPKINSVILLE, HENDERSON, OWENSBORO, CALHOUN, GREENVILLE, ELKTON, PERRYVILLE, MARBLE HILL, CAPE GIRARDEAU, JACKSON, PIEDMONT, VAN BUREN, DONIPHAN, POPLAR BLUFF, BLOOMFIELD, SIKESTON, CHARLESTON, AND NEW MADRID 317 AM CST TUE JAN 10 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...SOUTHERLY WINDS WILL INCREASE TODAY. THE WINDY CONDITIONS WILL LAST THROUGH LATE THIS AFTERNOON. * WINDS...SOUTHERLY WINDS FROM 25 TO 30 MPH WILL GUST TO AROUND 40 TO 45 MPH AT TIMES. * IMPACTS...THE WINDS WILL CAUSE TRAVEL DIFFICULTIES... ESPECIALLY TO HIGH PROFILE VEHICLES TRAVELING ON EAST-WEST ORIENTED ROADWAYS. ALSO...LOOSE OUTDOOR OBJECTS MAY GET BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO REACH 30 MPH OR GREATER FOR LONGER THAN ONE HOUR...OR WIND GUSTS ARE EXPECTED TO REACH 40 MPH FOR ANY DURATION. && $$
376 WWUS73 KPAH 101508 NPWPAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PADUCAH KY 908 AM CST TUE JAN 10 2017 ...VERY GUSTY WINDS WILL PERSIST TODAY... ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-110000- /O.CON.KPAH.WI.Y.0001.000000T0000Z-170111T0000Z/ JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF MOUNT VERNON, FAIRFIELD, ALBION, MOUNT CARMEL, PINCKNEYVILLE, WEST FRANKFORT, MCLEANSBORO, CARMI, CARBONDALE, MURPHYSBORO, HERRIN, HARRISBURG, SHAWNEETOWN, JONESBORO, VIENNA, GOLCONDA, ELIZABETHTOWN, CAIRO, MOUND CITY, METROPOLIS, FORT BRANCH, PETERSBURG, POSEYVILLE, EVANSVILLE, BOONVILLE, ROCKPORT, HICKMAN, CLINTON, BARDWELL, WICKLIFFE, PADUCAH, MAYFIELD, SMITHLAND, BENTON, MURRAY, MARION, EDDYVILLE, CADIZ, PRINCETON, MORGANFIELD, DIXON, MADISONVILLE, HOPKINSVILLE, HENDERSON, OWENSBORO, CALHOUN, GREENVILLE, ELKTON, PERRYVILLE, MARBLE HILL, CAPE GIRARDEAU, JACKSON, PIEDMONT, VAN BUREN, DONIPHAN, POPLAR BLUFF, BLOOMFIELD, SIKESTON, CHARLESTON, AND NEW MADRID 908 AM CST TUE JAN 10 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...GUSTY SOUTH WINDS WILL CONTINUE THROUGH THE AFTERNOON. * WINDS...SOUTH WINDS FROM 25 TO 35 MPH WILL GUST TO 40 TO 50 MPH AT TIMES. * IMPACTS...POWER OUTAGES DUE TO LIMBS AND TREES FALLING ON POWER LINES CAN BE EXPECTED. THE WINDS WILL CAUSE TRAVEL DIFFICULTIES, ESPECIALLY TO HIGH PROFILE VEHICLES TRAVELING ON EAST-WEST ORIENTED ROADWAYS. ALSO, LOOSE OUTDOOR OBJECTS WILL GET BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO REACH 30 MPH OR GREATER FOR LONGER THAN ONE HOUR, OR WIND GUSTS ARE EXPECTED TO REACH 40 MPH FOR ANY DURATION. && $$
663 WWUS73 KPAH 110008 NPWPAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PADUCAH KY 608 PM CST TUE JAN 10 2017 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-110115- /O.EXP.KPAH.WI.Y.0001.000000T0000Z-170111T0000Z/ JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF MOUNT VERNON, FAIRFIELD, ALBION, MOUNT CARMEL, PINCKNEYVILLE, WEST FRANKFORT, MCLEANSBORO, CARMI, CARBONDALE, MURPHYSBORO, HERRIN, HARRISBURG, SHAWNEETOWN, JONESBORO, VIENNA, GOLCONDA, ELIZABETHTOWN, CAIRO, MOUND CITY, METROPOLIS, FORT BRANCH, PETERSBURG, POSEYVILLE, EVANSVILLE, BOONVILLE, ROCKPORT, HICKMAN, CLINTON, BARDWELL, WICKLIFFE, PADUCAH, MAYFIELD, SMITHLAND, BENTON, MURRAY, MARION, EDDYVILLE, CADIZ, PRINCETON, MORGANFIELD, DIXON, MADISONVILLE, HOPKINSVILLE, HENDERSON, OWENSBORO, CALHOUN, GREENVILLE, ELKTON, PERRYVILLE, MARBLE HILL, CAPE GIRARDEAU, JACKSON, PIEDMONT, VAN BUREN, DONIPHAN, POPLAR BLUFF, BLOOMFIELD, SIKESTON, CHARLESTON, AND NEW MADRID 608 PM CST TUE JAN 10 2017 ...WIND ADVISORY HAS EXPIRED... STRONG GUSTY WINDS OF 40 MPH OR HIGHER ARE NO LONGER ANTICIPATED ACROSS THE REGION OUTSIDE OF SHOWER OR ISOLATED THUNDERSTORM ACTIVITY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this wind advisory went out at Jan 9, 2:56 PM CST, 4 hours 27 minutes earlier.
Area forecast discussion, Jan 9, 2:56 PM CST, 4 hours 27 minutes before
Area Forecast Discussion National Weather Service Paducah KY 256 PM CST Mon Jan 9 2017 .SHORT TERM...(Tonight through Wednesday night) Issued at 256 PM CST Mon Jan 9 2017 Models show a low pressure system centered over northeast Colorado/southwest Nebraska at 00z Tuesday. As the low continues to moves east, the tightening pressure gradient will give us increasing southerly winds. The southerly winds and increasing cloud cover will only allow temperatures to drop a few degrees this evening, then temperatures will increase the rest of the night. Winds gusts Tuesday afternoon could reach 30 to 35 mph in some locations. Models spread light showers across western portions of the PAH forecast area this evening, and across the rest of the region overnight. Models take the low into the Great Lakes region by 00z Wednesday, and this brings the associated cold front into western portions of our area. This gives us good chance to likely pops area wide by Wednesday afternoon. As the front slides southeast, precipitation will end across western and northern portions of the region for Tuesday night. Models bring the front back north Wednesday and Wednesday night, increasing shower chances area wide. Models also bring better instability northward Wednesday, and included slight chances for thunderstorms for the entire area. Good chances of showers will continue into Wednesday night. It will be very warm for the Tuesday through Wednesday night time period, especially Wednesday into Wednesday night when the front lifts back north. Highs Tuesday will be in the 50s, with lows Tuesday night from the middle 30s north to the upper 40s south. Highs Wednesday will be around 20 degrees above seasonal normals, with highs in the upper 50s to middle 60s. Lows Wednesday night will be around 25 degrees above normal, with readings in the middle 50s to around 60 degrees. .LONG TERM...(Thursday through Monday) Issued at 256 PM CST Mon Jan 9 2017 The long term forecast will incorporate a fairly even blend of the EC/ECENS, and GFS/GEFS, slightly more weight given to the ensemble means Days 6-7 to account for uncertainty. An unsettled pattern will continue. Highlights include decent rainfall totals, and the potential for freezing rain, ice late Thursday night through Friday evening. Unseasonably warm conditions anticipated ahead of a strong cold front Thursday, with a chance of showers and a few thunderstorms (per elevated instability parameters). Temperatures will likely start out in the lower 60s and rise to the mid to upper 60s. A few strong surface based storms cannot be ruled out. Cold front will drop south through the area Thursday night, with rain and elevated isolated convection continuing. By 12z Friday, sub 32F air will be into our northern most counties, with the freezing line drifting south, then stalling about 1/2 way through (into SEMO, southern IL, small part of southwest IN). The progression of the freezing line (how far south it goes) is still not completely clear at this time. Adjustments will be likely. But the signal is increasingly consistent. We expect mainly rain (for now), across west KY. Some impacts will be possible Friday. Stay tuned. The invasion of colder air will not last long. The ensemble means are showing with more consensus, a strengthening ridge over the southeast U.S., partially in response to the upper system/low digging into the southwest U.S. and northern Old Mexico. The increasingly backed SW flow aloft over our area will result in a warming near surface profile as the stalled front makes some northward progression. The chance of showers will continue. Long range forecasts (short and long term projected rainfall totals) suggest 1-3+ inch amounts. This is certainly subject to change, as is the axis of highest precip, currently just north of the Ohio. The good news is, given the long, spread out nature to this week long event, flash flooding seems unlikely. We will be more focused on the potential for low land, poor drainage type flooding with rises in smaller creeks and streams more likely as well. && .AVIATION... Issued at 256 PM CST Mon Jan 9 2017 South winds will increase through the TAF period, increasing to around 20 kts with 25 to 30 kt gusts by 06z, with gusts around 30 kts after 12z. VFR conditions will continue at the TAF sites into this evening. MVFR cigs will spread across the TAf sites between 06z and 10z along with VCSH. Shower coverage will increase Tuesday morning as cigs become low MVFR, with occasional MVFR vsbys possible with showers. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...None. MO...None. IN...None. KY...None. && SHORT TERM...RST LONG TERM...CN AVIATION...RST
Hazardous weather outlook, Jan 9, 3:24 PM CST, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 324 PM CST MON JAN 9 2017 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-101100- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 324 PM CST MON JAN 9 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT SOUTH WINDS WILL INCREASE TONIGHT AND MAY GUST 30 TO 35 MPH OVERNIGHT. SEE THE SPECIAL WEATHER STATEMENT FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL BE POSSIBLE FROM LATE TUESDAY NIGHT THROUGH THURSDAY. STRONG STORMS CANNOT BE RULED OUT THURSDAY. FREEZING RAIN AND A GLAZE OF ICE ARE POSSIBLE ACROSS PORTIONS OF SOUTHEAST MISSOURI...SOUTHERN ILLINOIS AND SOUTHWEST INDIANA FROM LATE THURSDAY NIGHT THROUGH EARLY FRIDAY EVENING. HEAVY RAINFALL AMOUNTS ARE FORECAST...THOUGH THE EVENT WILL BE SPREAD OUT OVER SEVERAL DAYS. THIS WILL LIKELY RESULT IN STANDING WATER IN LOW LYING AND POOR DRAINAGE AREAS...ALONG WITH RISES IN SMALL CREEKS AND STREAMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Jan 9, 3:27 PM CST, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 327 PM CST Mon Jan 9 2017 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-101100- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF MOUNT VERNON, FAIRFIELD, ALBION, MOUNT CARMEL, PINCKNEYVILLE, WEST FRANKFORT, MCLEANSBORO, CARMI, CARBONDALE, MURPHYSBORO, HERRIN, HARRISBURG, SHAWNEETOWN, JONESBORO, VIENNA, GOLCONDA, ELIZABETHTOWN, CAIRO, MOUND CITY, METROPOLIS, FORT BRANCH, PETERSBURG, POSEYVILLE, EVANSVILLE, BOONVILLE, ROCKPORT, HICKMAN, CLINTON, BARDWELL, WICKLIFFE, PADUCAH, MAYFIELD, SMITHLAND, BENTON, MURRAY, MARION, EDDYVILLE, CADIZ, PRINCETON, MORGANFIELD, DIXON, MADISONVILLE, HOPKINSVILLE, HENDERSON, OWENSBORO, CALHOUN, GREENVILLE, ELKTON, PERRYVILLE, MARBLE HILL, CAPE GIRARDEAU, JACKSON, PIEDMONT, VAN BUREN, DONIPHAN, POPLAR BLUFF, BLOOMFIELD, SIKESTON, CHARLESTON, AND NEW MADRID 327 PM CST Mon Jan 9 2017 ...Gusty winds expected late tonight into Tuesday... Increasing south winds will become gusty late tonight into Tuesday. Sustained winds will increase to 15 to 25 mph with gusts to 30 mph by late tonight, and gusts of 30 to 35 mph are expected at times during the day Tuesday. This will cause loose objects to blow around, and travel will be difficult for high profile vehicles.
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 4:36 PM CST | Special Weather Statement | PAH | Massac, Pulaski | 39 min |
| Jan 10, 5:05 PM CST | Special Weather Statement | PAH | Hardin, Pope | 40 min |
| Jan 10, 5:04 PM CST | Special Weather Statement | PAH | Daviess, Henderson, McLean, Union, Webster | 41 min |
Nearby
Wind Advisories in Kentucky, 2017Wind Advisories in Illinois, 2017Wind Advisories in Missouri, 2017Every wind advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.